Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The $2$-blocks of defect $4$
HTML articles powered by AMS MathViewer

by Burkhard Külshammer and Benjamin Sambale
Represent. Theory 17 (2013), 226-236
Published electronically: May 2, 2013


We show that the major counting conjectures of modular representation theory are satisfied for $2$-blocks of defect at most $4$ except one possible case. In particular, we determine the invariants of such blocks.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C15, 20C20
  • Retrieve articles in all journals with MSC (2010): 20C15, 20C20
Bibliographic Information
  • Burkhard Külshammer
  • Affiliation: Mathematisches Institut, Friedrich-Schiller-Universität, Germany
  • Email:
  • Benjamin Sambale
  • Affiliation: Mathematisches Institut, Friedrich-Schiller-Universität, Germany
  • MR Author ID: 928720
  • ORCID: 0000-0001-9914-1652
  • Email:
  • Received by editor(s): February 7, 2012
  • Published electronically: May 2, 2013
  • © Copyright 2013 American Mathematical Society
  • Journal: Represent. Theory 17 (2013), 226-236
  • MSC (2010): Primary 20C15, 20C20
  • DOI:
  • MathSciNet review: 3048571